# SDR ASAA2016033116140

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 53,482 hours, 20,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  R & R POWER SUPPLY M1676 AND TEST GOOD IAW AMM 33-51-06-960-806.
